# SDR DALA2018120537040

- Difficulty date: November 30, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N705DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29742
- Aircraft time: 49,914 hours, 4,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7105, L/P 0846154) EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:604 / INTERIOR. INSTALLED LENS OPS CHECK GOOD.
